I went to another doctor who prescribed me 200mg of seroquel and 250mg of depakote. i m suppose to take 1 depakote during the day, and 1 depakote and 1 seroquel at night i was wondering did anyone every mix these two together and get good results from it or will i become a walking zombie and lose track of time and not be able to function like i should. I am in the last year of college and it is already hard as it is because i am fighting hard to concentrate because of my mood swings, migraines and my concentration period. plz your advice to me is truly welcome.
Why is it doctors think they should pump us full of meds? Are you only on these two? Not too bad if so. I always educate myself about meds before I see my doctor. I refuse to be put on too much stuff. It loads the body down. However, Depakote is excellent for migraines! It is an epileptic med to, and since epilepsy and migraines are from the same neurological area of the brain, epileptic meds work great. I just got put on Wellbutrin to go with my Lithium a few weeks ago and I have energy again and am getting pretty stable. I can not wait until it fully kicks in! I recently went though a deep depression and had to be hospilized. That is where I got started on wellbutrin. I know Seroquel will zombie you, it does everyone. Also, did you know that 60% of bipolars have migraine? I take magnesium 250mg twice a day, morning and night. It helps out a lot. You can get it at any drug store or walmart. I only have an occasional migraine now, comparied to three times a week! I now have about 4 or 5 a year and usually that is because I eat something that triggers it. Maybe your doc can let you try seroquel on down time while not taking classes so you can see if it settles down in your system. I hope this info helps!
yes i just got the prescription today but will have to take it tomorrow because i had a few drinks earlier, so i want to wait a full 24 hours before doing so. I get severe migraines that seems to never go away they will linger and settle until something triggers it. and it seems to get worst as the years go by or when i have racing thoughts. i just hope i find something that will work for me so i can move forward and accomplish the goals i want.
Try magnesium. Give it about two weeks. It was recommended to me by my nurse practitioner. Take one 250mg tablet in the morning and another at night. Another thing, you should not drink when you are Bipolar. It aggrivates depression and causes the medication to not work. I gave up everything when I got diagnosed. I used to smoke pot and loved it. But it always made me feel down after I came down. Made perfect sense when I was diagnosed and I gave it up that day. As far as alcohol goes, I mostly gave it up, but enjoyed a few drinks now and then. During the holidays I enjoyed it some and then got so depressed I had a suicide attempt. The day I got home from the hospital I dumped out my wine and decided not a drop in my body ever again! If you want to stay stable you have to work with the disorder, not against it. I also limit my caffeine intake to a cup of coffee or tea in the mornings and that is it! Too much caffeine can cause mania!
hi - i have posted a couple of times, but no response dirictly to me - i am 47 years old have owned and run a sucessful business for quite some time - about a year and a half ago i lost my father, i have always felt different than others in that i have severe mood swings that can last a week or a month - i have never been treated other than xanex, and i told family Dr. that was just nerves - my mental state has worsened ( as well as my grammer ) but in the past week i closed my business, i seldom leave the house and do not have the will to leave the house much - i have times my anger flares up uncontrllably over nothing, though i never wanted to admitt it i do have feelings i am hopeless and cant be helped, and YES suicide - never having been to a medical proff. about this i do not know where to start - please if anyone has anything they can tell me, i am despererate signed SEEKING advice KL
Why did you post on this thread topic that is not related to yours? In order for you to get a proper response from anyone it is best to start a new forum thread with your question. From reading your post, it does indeed sound like you might be bipolar. I would seek out a psychiatrist and get an evaluation. Good luck!
Hi - I feel you should ask a family member to take you to a Psychaiatrist. When you feel like you do it is impossible to do yourself - I know as I have been through it myself. I have had bipolar for over 20 years now and struggled on without medication for years living in denial.
Now I take seroquel and it is working for me. No disabling depression.
My daughter also has bipolar and adhd and she takes wellbutrin and finds it fantastic.
Honestly lithium just made me worse so do try to get to a psychaiatrist as the new generation drugs like seroquel and wellbutrin will jump start your life again and give you hope for your future.-Much love and please ask for help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.